MAUDE Adverse Event Report: VYAIRE MEDICAL HOTWIRE FLOW,SENSOR,NEONATAL; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL HOTWIRE FLOW,SENSOR,NEONATAL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HOTWIRE FLOW,SENSOR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to vyaire medical that the hotwire flow,sensor,neonatal one or two of the hot wire flow sensor that one of her customer is using is not working properly.There are 2 flow sensors.One is auto cycling, and the other is "not recognized" by the actual ventilator.As of this time, there is no information about patient involvement associated with this reported event.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Result of investigation: vyaire failure analysis was able to duplicate the reported issue avea does not recognize the sensor problem.Received hotwire flow sensors p/n 16465 lot# ca0930-018 and received hotwire flow sensors p/n 16465 lot# ca1201-023.Upon connection of the uut's "prox.Flow sensor ready, zero sensor recommended" did not display on uim per specification.With the monitoring screen accessed, the uim did not respond to either sensor cables with the calibration screen when the "zero sensor" button was selected.The uut's were unable to zero, also hot wire flow sensor verification was performed per test standard (b)(4) section 7.7.5 and failed verification.Investigation revealed additional problem with contamination on hwfs sensor filaments causing sensor failure.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
HOTWIRE FLOW,SENSOR,NEONATAL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13114923
Report Number2021710-2021-15313
Device Sequence Number14626909
Product Code CBK
UDI-Device Identifier10846446001198
UDI-Public(01)10846446001198
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHOTWIRE FLOW,SENSOR
Device Catalogue Number16465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown